# SDR 20001012SH004

- Difficulty date: August 21, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714214
- Part serial: CW1085
- Condition: Cracked
- Location: Rear Face
- Part time: 11,794 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HUB REAR HALF AT NR 4 THREADED, MOUNTING INSERT.  CRACK IS APPROXIMATELY 3.5 INCHES LONG TRAVELING TOWARD NR 2 BLADE PORT OPENING.  HUB REJECTED FROM SERVICE.  (X)
